# SDR WRLA2008067

- Difficulty date: August 5, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 54929147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN DECK CARGO SEAT TRACK CRACK AT Y=760, X=47.6.  REPAIRED CRACK SET TRACK IAW MD-11SRM VOL 1 53-70-00 REV 40.  JOB COMPLETED AND CONDITION CHECK NORMAL.  (S)
